Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Convergence of stochastic processes
HTML articles powered by AMS MathViewer

by V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 67 (1961), 276-280
    1. A. D. Alexandrov, Additive set functions in abstract spaces, Mat. Sb. vol. 8 (1940) pp. 307-348; vol. 9 (1941) pp. 563-628; vol. 13 (1943) pp. 169-238.
  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, DOI 10.2307/1968839
  • J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Statistics 20 (1949), 393–403. MR 30732, DOI 10.1214/aoms/1177729991
  • Monroe D. Donsker, Justification and extension of Doob’s heuristic approach to the Komogorov-Smirnov theorems, Ann. Math. Statistics 23 (1952), 277–281. MR 47288, DOI 10.1214/aoms/1177729445
  • B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Co., Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869, DOI 10.1007/978-1-4684-9440-2
  • John L. Kelley, General topology, D. Van Nostrand Co., Inc., Toronto-New York-London, 1955. MR 0070144
  • Andrej Kolmogoroff and Juri Prochorow, Zufällige Funktionen und Grenzverteilungssätze, Bericht über die Tagung Wahrscheinlichkeitsrechnung und mathematische Statistik in Berlin, Oktober, 1954, Deutscher Verlag der Wissenschaften, Berlin, 1956, pp. 113–126 (German). MR 0082221
  • Lucien LeCam, Convergence in distribution of stochastic processes, Univ. California Publ. Statist. 2 (1957), 207–236. MR 86117
  • Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177–238 (Russian, with English summary). MR 0084896
Additional Information
  • Journal: Bull. Amer. Math. Soc. 67 (1961), 276-280
  • DOI:
  • MathSciNet review: 0125625